# SDR 98ZZZX3256

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N229AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120042
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12005807001
- Condition: Corroded
- Location: Bs 4214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION TASKS, THE OMEGA FLOOR BEAM WAS FOUND CORRODED THROUGH IN SEVERAL PLACES.  HEAVY SURFACE CORROSION FOUND ON THE ADJACENT CROSS BEAMS, P/N 120-14243-001.  THE CORROSION IS IN THE AREA OF THE PASSENGER ENTRY DOOR AND THE INGRESS OF WATER AND OTHER ELEMENTS POSSIBLY LED TO THE CURRENT STATE OF THE BEAMS.  THIS AREA IS DIFFICULT TO INSPECT SINCE THE SEAT RAIL AND CAP COVER THE OMEGA BEAM.  PERIODIC BORESCOPE INSPECTION MAY HELP TO ALERT OPERATORS OF IMPENDING PROBLEMS.
